Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 9, Issue 5 (Sep 2006)

Issues

Cyclic, separable and semisimple transformations in the finite conformal groups

John R Britnell
Published Online: 2006-09-13 | DOI: https://doi.org/10.1515/JGT.2006.038

About the article


Received: 2005-02-16

Revised: 2005-10-04

Published Online: 2006-09-13

Published in Print: 2006-09-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2006.038.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J.R. Britnell, A. Evseev, R.M. Guralnick, P.E. Holmes, and A. Maróti
Journal of Combinatorial Theory, Series A, 2008, Volume 115, Number 3, Page 442
[2]
Scott H. Murray and Colva M. Roney-Dougal
Journal of Symbolic Computation, 2011, Volume 46, Number 4, Page 371

Comments (0)

Please log in or register to comment.
Log in